Streamwise-travelling viscous waves in channel flows
MetadataShow full item record
Ricco , P & Hicks , P D 2018 , ' Streamwise-travelling viscous waves in channel flows ' , Journal of Engineering Mathematics , vol. 111 , no. 1 , pp. 23-49 . https://doi.org/10.1007/s10665-018-9953-y
This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.